Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2016, 9:37 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 9:37 PM EDT (01:37 UTC)
- Expired
- Jun 15, 2016, 10:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Cobb County, GA, Douglas County, GA, Haralson County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WWUS82 KFFC 160137
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT WED JUN 15 2016
GAZ020-021-031-032-041>043-160215-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-BARTOW GA-
CHEROKEE GA-
937 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR COBB...PAULDING...CARROLL...
HARALSON...DOUGLAS...EASTERN BARTOW AND SOUTHWESTERN CHEROKEE
COUNTIES UNTIL 1015 PM EDT...
AT 936 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WHITE TO ROCKMART TO NEAR MARS HILLS...AND MOVING
SOUTH AT 50 MPH.
HAZARD...WINDS 40 TO 50 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...DOUGLASVILLE...CARROLLTON...CANTON...CARTERSVILLE...DALLAS...
BUCHANAN...SMYRNA...KENNESAW...WOODSTOCK...ACWORTH...VILLA RICA...POWDER
SPRINGS...HOLLY SPRINGS...AUSTELL...BREMEN...TEMPLE...HIRAM...TALLAPOOSA
AND MOUNT ZION.
LAT...LON 3391 8505 3394 8505 3396 8498 3435 8477
3430 8467 3431 8453 3398 8446 3365 8475
3356 8532 3390 8539
TIME...MOT...LOC 0136Z 343DEG 43KT 3422 8475 3399 8501 3388 8536
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 7:01 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 15, 7:01 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion...Update National Weather Service Peachtree City GA 701 PM EDT WED JUN 15 2016 .UPDATE... Main concern this evening has shifted to the Meso-scale Convective Complex /MCC/ moving into north AL and fastly approaching nw GA. Expecting the greatest severe storm threat associated with this complex to push into north AL... but cannot rule out some strong...and even a few severe storms pushing into far north GA by 730 PM this evening. Wind gusts between 40-60 mph would be the greatest initial storm threat this evening... and mainly along and north of a Rome to Jasper to Blue Ridge line as the complex initially pushes into GA. Expect a weakening trend to reduce the wind threat south of that line later this evening... altho winds of 35 to 45 mph may still be possible south of that line into the metro area if the complex can hold together. However... Hires radar models are also showing a weakening trend... and may only see showers push into the metro area between 9 pm and 10 pm this evening. The convection will gradually dissipate tonight as it pushes south along mainly the western half of the state. Have update the HWO and pops/weather in the zones to reflect latest thinking. /39 .Previous Discussions.../Issued 322 PM EDT WED JUN 15 2016/ SHORT TERM /Tonight through Friday/... Primary concern in the short term period is likelihood and intensity of convection through tonight and again Thursday. Diurnal convection weaker today than yesterday due to cooler sfc temps, low mid level lapse rates/moist adiabatic thermal profiles and resulting lower instability. What convection there is has been efficient and producing brief periods of very heavy rainfall. no hydrologic impacts expected though. Hires model guidance in good agreement for mcs developing in western and central tn this afternoon moving se into AL and possibly NW GA around 00Z. Local WRF NMM core made using our local guidance for PoP problematic so have drawn hourly PoP as best as could be expected based on avg of interpolated CONSAll regional blend and hires model blend. By Thursdsay, pattern shifts to NW flow aloft and shortwave trough would be located well SE of CWA. Could see a few storms in the afternoon in SE counties but north GA may end up dry. Friday flow aloft becomes even more northerly and another shortwave moving into TN valley by 12Z fri. Typically troposphere is more dry in these patterns so coverage of convection on friday would be low but suspect that it favors late afternoon and evening complex of storms. May need to bump PoPs up friday afternoon/evening. SNELSON LONG TERM /Friday Night through Wednesday/... Current forecast on track. Made minor tweaks to the temperature grids. Otherwise no other changes planned. Previous discussion follows... 17 LONG TERM /Thursday Night through Tuesday/... The extended forecast starts off with the upper level longwave trough and associated wave pushing off the GA coast Thu night. By Friday/Saturday the ECMWF and the GFS show some drier air moving into the area which should help to limit shower and thunderstorm development for the weekend but things are very different by the beginning of next week. The ECMWF continues to be the most consistent over the past few days showing a drier forecast sat through Tuesday. The GFS shows the same drier airmass over the area for the weekend...but the GFS shows a closed low developing just off the GA/FL coast Sunday night then moving NW across GA Monday. This model solution would bring increased showers and thunderstorms back to the area for Mon and Tuesday. These are two very different outcomes so for now am still leaning towards the ECMWF because of its consistency. Will need to watch further model updates to try and get a better handle on this situation before making any changes in the forecast. 01 && .AVIATION... 00Z Update... Based on latest radar and satellite trends... have removed tempo tsra for all taf sites for this evening and overnight. An MCS pushing into north AL and NW GA may spread sct convection into Atlanta taf sites by 02z this evening... but expecting mainly -shra with this system and plan to handle with a VCSH by 02z Thu for now. Next concern is potential for MVFR/IFR cigs spreading into most taf sites by 09-10z Thu... and if does... should sct by 14-15z Thu. Then VFR skies prevail on Thu with on an very isolated storm threat on Thu and not worthy of mention in taf for now. Sfc winds will remain on west side thru the taf period... with ocnl gusts Thu aftn. //ATL Confidence...00Z Update... Medium confidence on MVFR/IFR cigs late tonight. High confidence on all other elements 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 74 94 / 40 20 20 30 Atlanta 73 93 76 92 / 40 30 20 30 Blairsville 68 88 67 84 / 40 20 20 20 Cartersville 71 93 72 92 / 50 20 20 20 Columbus 73 92 75 96 / 40 40 20 30 Gainesville 73 91 73 90 / 30 20 20 20 Macon 73 93 73 97 / 40 30 30 30 Rome 72 94 72 92 / 70 20 20 20 Peachtree City 72 93 72 94 / 40 30 20 30 Vidalia 75 90 75 96 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON/39 LONG TERM....17 AVIATION...39
Hazardous weather outlook, Jun 15, 6:33 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 633 PM EDT WED JUN 15 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 633 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA THIS EVENING AS A LINE OF ACTIVITY APPROACHES FROM THE TENNESSEE VALLEY. SOME STORMS COULD BE STRONG AND ISOLATED SEVERE CANNOT BE RULED OUT MAINLY NORTH AND WEST OF THE ATLANTA METRO AREA IN THE 7 TO 10 PM WINDOW AS THE STORMS SHOULD WEAKEN FARTHER SOUTH. STRONG WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. OTHERWISE THE REST OF THE AREA SHOULD ONLY HAVE ISOLATED STORM POTENTIAL THIS EVENING. .WEATHER HAZARDS EXPECTED... ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS... FREQUENT CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 15, 4:08 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT WED JUN 15 2016
GAZ071-072-152030-
JONES GA-MONROE GA-
408 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES AND MONROE
COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH...MOVING EAST
AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...JULIETTE...PLANT SCHERER...JARRELL PLANTATION AND DAMES
FERRY.
LAT...LON 3299 8399 3313 8397 3314 8382 3313 8382
3316 8364 3304 8361 3295 8367
TIME...MOT...LOC 2007Z 270DEG 19KT 3306 8388Special weather statement, Jun 15, 7:27 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT WED JUN 15 2016
GAZ001>003-160030-
DADE GA-CATOOSA GA-WALKER GA-
727 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA AND WALKER
COUNTIES UNTIL 830 PM EDT...
AT 726 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WHITWELL TO 9 MILES NORTH OF SKYLINE...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...LOOKOUT MOUNTAIN...RISING
FAWN...LAKEVIEW...NAOMI...BOYNTON... NOBLE...COOPER HEIGHTS...NEW
ENGLAND...COLE CITY...INDIAN SPRINGS... HOOKER...FAIRVIEW...WOOD
STATION AND STEPHENSVILLE.
LAT...LON 3499 8498 3497 8498 3497 8500 3492 8501
3491 8502 3489 8501 3486 8503 3486 8506
3482 8507 3482 8513 3472 8517 3472 8514
3459 8524 3459 8535 3458 8536 3459 8537
3459 8553 3498 8560
TIME...MOT...LOC 2326Z 332DEG 34KT 3519 8552 3494 8605Special weather statement, Jun 15, 8:19 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED JUN 15 2016
GAZ011-019-160100-
CHATTOOGA GA-FLOYD GA-
819 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 900 PM EDT...
AT 819 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF LAFAYETTE TO NEAR FORT PAYNE...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...SUMMERVILLE...TRION...SHANNON...LYERLY...MENLO...CLOUDLAND...C
OOSA... ARMUCHEE...HOLLAND...BERRYTON...JAMES H. FLOYD STATE PARK...
CHATTOOGAVILLE AND TIDINGS.
LAT...LON 3459 8551 3459 8537 3458 8536 3458 8535
3459 8535 3459 8521 3435 8507 3419 8526
3418 8544 3458 8552
TIME...MOT...LOC 0019Z 326DEG 30KT 3464 8538 3447 8567Special weather statement, Jun 15, 9:12 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EDT WED JUN 15 2016
GAZ006-007-012>014-020-021-160145-
GILMER GA-GORDON GA-DAWSON GA-PICKENS GA-FANNIN GA-BARTOW GA-
CHEROKEE GA-
912 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHEASTERN GORDON...
WESTERN DAWSON...PICKENS...SOUTHEASTERN FANNIN...NORTHEASTERN BARTOW
AND NORTHERN CHEROKEE COUNTIES UNTIL 945 PM EDT...
AT 911 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF ELLIJAY TO 7 MILES NORTHWEST OF
TALKING ROCK TO 7 MILES SOUTHEAST OF CALHOUN...AND MOVING EAST AT 60
MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALHOUN...JASPER...ELLIJAY...BALL GROUND...NELSON...WALESKA...EAST ELLIJAY...
TALKING ROCK...FAIRMOUNT...RANGER...AMICALOLA FALLS STATE PARK...
FUNKHOUSER...SALACOA VALLEY...MOUNTAINTOWN...PISGAH...STOVER CREEK
SHELTER...HINTON...TALONA...BLAINE AND BLACK GAP SHELTER.
LAT...LON 3479 8415 3466 8415 3460 8419 3454 8419
3450 8415 3448 8414 3434 8428 3430 8468
3443 8495 3459 8468 3458 8468 3458 8465
3463 8465 3482 8455
TIME...MOT...LOC 0111Z 281DEG 51KT 3479 8445 3460 8459 3445 8484Local storm report, Jun 15, 9:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 NE SUMMERVILLE 34.49N 85.34W
06/15/2016 CHATTOOGA GA 911 CALL CENTER
911 CALL CENTER RECEIVED NUMEROUS REPORTS OF TREES DOWN
ACROSS WESTERN CHATTOOGA...MAINLY NEAR
LYERLY...MENLO...AND SUMMERVILLE.
&&
EVENT NUMBER FFC1600337
KOVACIKSpecial weather statement, Jun 15, 9:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT WED JUN 15 2016
GAZ020-021-031-032-041>043-160215-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-BARTOW GA-
CHEROKEE GA-
937 PM EDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR COBB...PAULDING...CARROLL...
HARALSON...DOUGLAS...EASTERN BARTOW AND SOUTHWESTERN CHEROKEE
COUNTIES UNTIL 1015 PM EDT...
AT 936 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WHITE TO ROCKMART TO NEAR MARS HILLS...AND MOVING
SOUTH AT 50 MPH.
HAZARD...WINDS 40 TO 50 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...DOUGLASVILLE...CARROLLTON...CANTON...CARTERSVILLE...DALLAS...
BUCHANAN...SMYRNA...KENNESAW...WOODSTOCK...ACWORTH...VILLA RICA...POWDER
SPRINGS...HOLLY SPRINGS...AUSTELL...BREMEN...TEMPLE...HIRAM...TALLAPOOSA
AND MOUNT ZION.
LAT...LON 3391 8505 3394 8505 3396 8498 3435 8477
3430 8467 3431 8453 3398 8446 3365 8475
3356 8532 3390 8539
TIME...MOT...LOC 0136Z 343DEG 43KT 3422 8475 3399 8501 3388 8536The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:19 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 41 min |
| Jun 15, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| Jun 15, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Polk | 49 min |
| Jun 15, 9:12 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 33 min |
| Jun 15, 10:18 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 27 min |
| Jun 16, 4:19 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 16, 5:08 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Jun 16, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 44 min |
| Jun 16, 6:20 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 16, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 44 min |
| Jun 16, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 48 min |
| Jun 16, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.